# SDR SWAA2022031777860

- Difficulty date: February 25, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737*
- Aircraft serial: 36629
- Aircraft time: 45,783 hours, 27,601 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING TO BODY FAIRING ACCESS PANEL 194E WITH MULTIPLE ELONGATED HOLES / [01] RECEIVED PANEL 194E. REF. TASK CARD TTG8Q002BGLR FOR PANEL INSTALLATION;[02] VERIFIED STEP 1.
